MAUDE Adverse Event Report: RESPIRONICS, INC. PICO NASAL MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. PICO NASAL MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1104916
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was made aware of an allegation by an end user that he developed an allergic reaction while using a pico nasal mask.The user was reportedly prescribed a type of topical cream.The manufacturer received the mask for investigation.There were no defects noted.The certificate of conformance confirmed the mask was manufactured to specifications.This nasal mask is intended to provide an interface for application of cpap or bi-level therapy to patients.The mask is for single patient use in the home or multi-patient use in the hospital/institutional environment.The mask is to be used on patients (>66lbs/30kg) for whom cpap or bi-level therapy has been prescribed.Labeling warns that "some users may experience skin redness, irritation, or discomfort.If this happens, discontinue use and contact your healthcare professional." this mask meets all relevant standards for biocompatibility.Based on the information available, the manufacturer concludes no further action is necessary.

Brand Name
PICO NASAL MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key12638353
Report Number2518422-2021-05369
Device Sequence Number19159791
Product Code BZD
UDI-Device Identifier00606959035867
UDI-Public00606959035867
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K110405
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1104916
Device Catalogue Number1104916
Device Lot Number201204
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR